MathSciNet Relay Station
MathSciNet bibliographic data
MR2137004 (2006g:65143) 65M60 (35R60 65N15 91B28)
Achdou, Yves; Franchi, Bruno; Tchou, Nicoletta A partial differential equation connected to option pricing with stochastic volatility: regularity results and discretization. Math. Comp. 74 (2005), no. 251, 1291–1322 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement